Major Spike 4 Weeks Ago

Discussion in 'Introduce Yourself' started by LanaC, Nov 20, 2015.

tinnitus forum
    1. LanaC
      Balanced

      LanaC Member

      Location:
      Slovenia
      Tinnitus Since:
      2005 (hardly noticed it); 10/2015 major spike
      Cause of Tinnitus:
      noice induced; medicine, stress (spike)
      Hi everybody,
      let me introduce myself.. I`m 36 , come from Slovenia.
      I have been having T for like 10 years now. I didnt really notice it as it didnt bother me at all. It was very quiet (1/10).At the beginning I thought that those sounds were normal, that everyboy have it ;)
      I think my T was noice induced ~ as a teen I was going to loud heavy metal 3-4 times per month without any ear protection..you know young and careless..sigh
      I had a spike in T a month ago..before that I had a vertigo for nearly a month. When this resolved by itself I got very loud T in both (8 or even 9/10) - its really high pitched and also sounds like eletric wire buzzing.. if you know what I mean.

      I went to ENT and neurologist which didn`t discover the reason for my condition or should I say didnt even try to :( ENT even said that if I wanted my T to be gone they could cut both of my auditory nerves.. what an attitude!? Could believe it.. i started to cry.. he then prescribed Serc and Medrol and even sent me to some hearing tests which showed normal hearing.

      I suspect that this major spike in my "little tiny cute" T was due to taking AD (remeron) 1,5 year now. I got it because of sleeping issues due to stress at work and not because of T. At that time it was so quiet, could barely hear it (1/10).

      I dont know for sure if AD contributed to this spike, maybe it was a combination of my body being way too exhausted (demanding work, family, running 3-4 times per week for at least 10km..up to 20km at once, not eating enough and so on). I had my blood checked.. I am low in erythrocytes and leucocytes, holesterol, and also b12. I am taking the supplements B complex, B 12 for 3 weeks now but no improvement so far.

      I am currently withdrawing from mirtazapine.. very slowly because of WD side-effects. I tried to wean myself of mirta but with no success. I am explaining to myself that this spike in T is a SIGN to stop hellish medicine that is messing with my brain :).

      Because withdrawing from ad very slowly, I will be "clean" in like 2-3 month.. which is quite a long time. I only hope that this spike fades away once AD is out of my system.

      Today I also started to take Medrol ( corticosteroid ) and I have quite a headache from it. Will I benefit from it..who knows.

      I ve been not going to work for the 3rd week now (sick leave) as I cant sleep and function properly due to my loud T. I am really in a dark place right now, feeling so desperate, hopeless, crying.. i dunno if this nightmare will ever end? If only I knew this loud T is only temporary and will return to its baseline. Sigh

      I have two little boys who need their mother, i have also few loans and cant afford to loose my job - but how will I be able to go to work again if my condition doesnt resolve? So many fears and questions arising. Huh.
      I have to say that I am also lucky to have a great husband who is very supportive and is taking care of the kids and everything.
      I also read success stories quite a lot lately..that gives me a little hope and comfort. So a big thanks to all of you posting your success stories and experiences..and also thanks for reading this :)
      Best wishes,
      Lana
       
      • Hug Hug x 1
    2. John Meyers
      Artistic

      John Meyers Member

      Location:
      Chicago, IL
      Tinnitus Since:
      09/2015
      Cause of Tinnitus:
      AC/DC Concert
      Hello Lana. I can't believe that nobody gave you any words of encouragement on this post. How are you doing now?
       
    3. Bobbie7
      Wishful

      Bobbie7 Member Benefactor

      Tinnitus Since:
      04/2015
      Cause of Tinnitus:
      Extreme stress, sinus infection
       
    4. Bobbie7
      Wishful

      Bobbie7 Member Benefactor

      Tinnitus Since:
      04/2015
      Cause of Tinnitus:
      Extreme stress, sinus infection
      How UNBELIEVABLE is that!!!! This reminds me of something the ENT physician told me when I went to him and complained of my T. He said that "back in the day" doctors would actually perform that procedure and the patient would STILL have tinnitus. I'm sure you got rid of that doctor and, hopefully, will encounter a professional who will be more sensitive to your issues. I hope you got some relief LanaC and at least locate a compassionate doctor who will care. Best wishes.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.